# SDR ASAA0080647

- Difficulty date: October 25, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK THE FLOOR EMERGENCY TRACK LIGHTS AT ROWS 6-12 WAS FOUND TO BE INOP. REPLACED THE EMERGENCY BATTERIES AND THE LIGHTS OPERATED NORMALLY.
